# SDR SWAA2024022047374

- Difficulty date: January 31, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE RIB IS CRACKED AT DEFLECTION RIB PANEL .<[01] RIB WAS REPLACED ON NR TTG8Q00R8TCV LINE #1207;[02] VERIFIED RIB WAS REPLACED ON NR TTG8Q00R8TCV LINE #1207
